JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SECANT VARIETIES TO THE VARIETY OF REDUCIBLE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SECANT VARIETIES TO THE VARIETY OF REDUCIBLE FORMS
Shin, Yong-Su;
  PDF(new window)
 Abstract
We completely classify the dimension of secant varieties to the variety of reducible forms in when ${\lambda}
 Keywords
star-configurations;linear star-configurations;secant varieties;
 Language
English
 Cited by
 References
1.
J. Ahn and Y. S. Shin, The Minimal Free Resolution of A Star-Configuration in $\mathbb{P^n}$ and The Weak-Lefschetz Property, J. Korean of Math. Soc. 49 (2012), no. 2, 405-417. crossref(new window)

2.
J. Ahn and Y. S. Shin, The Minimal Free Resolution of a Fat Star-configuration in $\mathbb{P^n}$, Algebra Colloquium, To appear.

3.
E. Arrondo and A. Bernardi, On the variety parameterizing completely decomposable polynomials, J. Pure Appl. Algebra 215 (2011), no. 3, 201-220. crossref(new window)

4.
J. Alexander and A. Hirschowitz, Polynomial interpolation in several variables, J. Algebraic Geom. 4 (1995), no. 2, 201-222.

5.
E. Carlini, L. Chiantini, and A. V. Geramita, Complete intersections on general hypersurfaces, Mich. Math. J. 57 (2008), 121-136. crossref(new window)

6.
Y. S. Shin, Secants to The Variety of Completely Reducible Forms and The Union of Star-Configurations, Journal of Algebra and its Applications, 11 (2012), no. 6, 1250109 (27 pages).

7.
Y. S. Shin, Star-Configurations in $\mathbb{P^2}$ Having Generic Hilbert Functions and The Weak-Lefschetz Property, Comm. in Algebra 40 (2012), 2226-2242. crossref(new window)